# SDR CALA2020050200892

- Difficulty date: April 27, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 35,940 hours, 12,427 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB. LOWER SKIN AT STA.111.10 IS CRACKED AT C ENTER SECTION,CLOSE TO DRAIN HOLE. MARKED CUT OUT DAMAGE SKIN AND INSTALLED DOUBLER PER SRM 55-10-01,REPAI R 11. INITIATED DIP TO PERFORM A DETAIL VISUAL AND EXTERNAL LFEC INSPECTON AT 56,000 FLIGHT CYCLES AND REPAEAT INSPECTIONS AT INTERVALS OF 9,000 FLIGHT CYCLES THEREAFTER. REF. SRM 55-10-01,R EPAIR 11,TABLE 204,P.223. SEE FLEET CYCLE LOG PAGE 9733761 FOR A LL WORK ACCOMPLISHED. REVIEWED TOMC-APPROVAL FROM SC1ELBYC COMMENT D.I.P. INITIATED FOR REPEAT INSPECTIONS.REF: SRM 55-10-01 REPAIR 11. Q/C REVIEWED. Q/C REVIEWED. RECORDS UPDATE INIT: AT 56,000 TAFC WILL ITO TO RIR (-0618) RIR: EVERY 9,000 F/C............LT/U224600
